Cart (Loading....) | Create Account
Close category search window
 

On a frequency-domain condition in linear optimal control theory

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Moylan, P. ; University of Newcastle, Newcastle, New South Wales, Australia

A simple frequency domain inequality is known to be necessary but not, in general, sufficient, for the existence of the infimum defined by a linear-quadratic optimal control problem. This note shows that for a certain class of performance indices, the condition is also sufficient.

Published in:

Automatic Control, IEEE Transactions on  (Volume:20 ,  Issue: 6 )

Date of Publication:

Dec 1975

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.